# SDR HEEA078594

- Difficulty date: April 12, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6300 · Main Rotor Drive System
- Part: Case
- Part number: 412040385101
- Part serial: A669
- Condition: Chafed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-INFORCEMENT RIB NEXT TO OIL JET BOSS WAS IMPROPERLY MACHINED AND OIL COLLECTOR PAN P/N 212-040-146-001 RUBS ON RIB.
